Countable sums and products of metrizable spaces in ZF

Mathematical Logic Quarterly 51 (1):95-103 (2005)
  Copy   BIBTEX


We study the role that the axiom of choice plays in Tychonoff's product theorem restricted to countable families of compact, as well as, Lindelöf metric spaces, and in disjoint topological unions of countably many such spaces



    Upload a copy of this work     Papers currently archived: 94,593

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Disasters in topology without the axiom of choice.Kyriakos Keremedis - 2001 - Archive for Mathematical Logic 40 (8):569-580.
On Countable Products of Finite Hausdorff Spaces.Horst Herrlich & Kyriakos Keremedis - 2000 - Mathematical Logic Quarterly 46 (4):537-542.
Compact Metric Spaces and Weak Forms of the Axiom of Choice.E. Tachtsis & K. Keremedis - 2001 - Mathematical Logic Quarterly 47 (1):117-128.


Added to PP

28 (#569,082)

6 months
9 (#456,451)

Historical graph of downloads
How can I increase my downloads?

References found in this work

No references found.

Add more references